# SDR AWXA200400932

- Difficulty date: August 5, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004820100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON R-2 DOOR SILL UPPER OUTBOARD SCUFF PLATE ATTACH FITTING AT FR 67.  MAINTENANCE REMOVED CORRODED R-2 DOOR SILL UPPER OUTBOARD SCUFF PLATE ATTACH FITTING AT FR 67; FABRICATED A NEW REPLACEMENT SHAPE SILL; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
